# SDR UALA2012082004626

- Difficulty date: August 17, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 71,649 hours, 26,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN L1 DOOR FRAME UPPER ROLLER GUIDE GOUGED.  REPLACED UPPER ROLLER LATCH CAM FITTING.  ADJUST AND OPS CHECKED DOOR PER AMM.
